Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 313675, 11 pages
http://dx.doi.org/10.1155/2012/313675
Research Article

Fixed Point of -Hardy-Rogers Contractive Mappings in Partially Ordered Partial Metric Spaces

1Department of Mathematics, Lahore University of Management Sciences, Lahore 54792, Pakistan
2Institut Supérieur d'Informatique et de Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1, 4011 Hammam Sousse, Tunisia
3Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11 120 Beograd, Serbia

Received 20 March 2012; Accepted 29 August 2012

Academic Editor: Brigitte Forster-Heinlein

Copyright © 2012 Mujahid Abbas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Matthews, “Partial metric topology,” Annals of the New York Academy of Sciences, vol. 728, pp. 183–197, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. M. Abbas, T. Nazir, and S. Romaguera, “Fixed point results for generalized cyclic contraction mappings in partial metric spaces,” Revista de la Real Academia de Ciencias Exactas, vol. 106, no. 2, pp. 287–297, 2012. View at Publisher · View at Google Scholar
  3. T. Abdeljawad, “Fixed points for generalized weakly contractive mappings in partial metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2923–2927, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. T. Abdeljawad, E. Karapinar, and K. Taş, “A generalized contraction principle with control functions on partial metric spaces,” Computers and Mathematics with Applications, vol. 63, no. 3, pp. 716–719, 2012. View at Publisher · View at Google Scholar
  5. P. R. Agarwal, A. M. Alghamdi, and N. Shahzad, “Fixed point theory for cyclic generalized contractions in partial metric spaces,” Fixed Point Thewory and Applications, vol. 2012, p. 40, 2012. View at Publisher · View at Google Scholar
  6. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 508730, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. T. Abdeljawad, E. Karapnar, and K. Taş, “Existence and uniqueness of a common fixed point on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1900–1904, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and its Applications, vol. 157, no. 18, pp. 2778–2785, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. H. Aydi, “Some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 647091, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. H. Aydi, “Fixed point results for weakly contractive mappings in ordered partial metric spaces,” Journal of Advanced Mathematical Studies, vol. 4, no. 2, pp. 1–12, 2011. View at Google Scholar
  11. H. Aydi, “Fixed point theorems for generalized weakly contractive condition in ordered partial metric spaces,” Journal of Nonlinear Analysis and Optimization: Theory and Applications, vol. 2, no. 2, pp. 33–48, 2011. View at Publisher · View at Google Scholar
  12. L. Ćirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial metric spaces and an application,” Applied Mathematics and Computation, vol. 218, pp. 2398–2406, 2011. View at Google Scholar
  13. C. Di Bari and P. Vetro, “Fixed points for weak ϕ-contractions on partial metric spaces,” International Journal of Engineering, Contemporary Mathematics and Sciences, vol. 1, no. 1, pp. 4–9, 2011. View at Google Scholar
  14. D. Dukić, Z. Kadelburg, and S. Radenović, “Fixed point of Geraghty-type mappings in various generalized metric spaces,” Abstract and Applied Analysis, vol. 2011, Article ID Article ID 561245, 13 pages, 2011. View at Publisher · View at Google Scholar
  15. D. Ilić, V. Pavlović, and V. Rakočević, “Some new extensions of Banach's contractions principle in partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1326–1330, 2011. View at Google Scholar
  16. D. Ilić, V. Pavlović, and V. Rakočević, “Extensions of Zamfirescu theorem to partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 801–809, 2012. View at Google Scholar
  17. E. Karapnar and I. M. Erhan, “Fixed point theorems for operators on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1894–1899, 2011. View at Publisher · View at Google Scholar · View at Scopus
  18. N. Hussain, Z. Kadelburg, and S. Radenović, “Comparison functions and fixed point results in partial metric spaces,” Abstrac and Applied Analysis, vol. 2012, Article ID 605781, 15 pages, 2012. View at Publisher · View at Google Scholar
  19. H. K. Nashine, Z. Kadelburg, and S. Radenović, “Common fixed point theorems for weakly isotone increasing mappings in ordered partial metric spaces,” Mathematical and Computer Modelling. In press. View at Publisher · View at Google Scholar
  20. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti, vol. 36, pp. 17–26, 2004. View at Google Scholar
  21. O. Valero, “On Banach fixed point theorems for partial metric spaces,” Applied General Topology, vol. 6, no. 2, pp. 229–240, 2005. View at Google Scholar
  22. B. Samet, M. Rajović, R. Lazović, and R. Stoiljković, “Common fixed point results for nonlinear contractions in ordered partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, 71 pages, 2011. View at Publisher · View at Google Scholar
  23. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. M. Filipović, L. Paunović, S. Radenović, and M. Rajović, “Remarks on ‘Cone metric spaces and fixed point theorems of T-Kannan and T-Chatterjea contractive mappings’,” Mathematical and Computer Modelling, vol. 54, no. 5-6, pp. 1467–1472, 2011. View at Google Scholar
  25. S. G. Matthews, “Partial metric topology,” Research Report 212, Deptartment of Computer Science, University of Warwick, Warwick, UK, 1992. View at Google Scholar
  26. S. Romaguera, “A Kirk type characterization of completeness for partial metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 493298, 6 pages, 2010. View at Publisher · View at Google Scholar
  27. S. Romaguera and O. Valero, “A quantitative computational model for complete partial metric spaces via formal balls,” Mathematical Structures in Computer Science, vol. 19, no. 3, pp. 541–563, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. S. Oltra, S. Romaguera, and E. A. Saánchez-Pérez, “Bicompleting weightable quasi-metric spaces and partial metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 51, no. 2, pp. 151–162, 2002. View at Google Scholar
  29. D. Paesano and P. Vetro, “Suzuki's type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces,” Topology and its Applications, vol. 159, pp. 911–920, 2012. View at Google Scholar
  30. S. J. O'Neill, “Two topologies are better than one,” Tech. Rep., University of Warwick, Coventry, UK, 1995. View at Google Scholar
  31. J. R. Morales and E. Rojas, “Cone metric spaces and fixed point theorems of T-Kannan contractive mappings,” International Journal of Mathematical Analysis, vol. 4, no. 1–4, pp. 175–184, 2010. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  32. G. E. Hardy and T. D. Rogers, “A generalization of a fixed point theorem of Reich,” Canadian Mathematical Bulletin, vol. 16, pp. 201–206, 1973. View at Publisher · View at Google Scholar
  33. G. S. Jeong and B. E. Rhoades, “Maps for which F(T)=F(Tn),” Fixed Point Theory and Applications, vol. 6, pp. 87–131, 2005. View at Google Scholar